1. Dear Guest, if you are new here please "sign up" at the top if you'd like to post messages. And if you have used this forum before note we upgraded to new forum software and couldn't transfer the passwords. To get into your account, click on the "log in" button, then click on "Forgot your password?" and reset your password. All previous posts were safely transferred to the new system but custom avatars and private messages unfortunately didn't get moved over. The upside is a newer, simpler, friendly forum.
    Dismiss Notice

side effects

Discussion in 'General discussion on depression and SJW' started by Scott Preston, Aug 8, 2006.

  1. jcsites

    jcsites New Member

    My father uses SC27 too and it has a great effect on his eyes. He's been using it for 2 years now. I am just wondering if prolong use of SC27 will have any side effects in the future..



    we were born to succeed, not to fail
     
  2. bran319

    bran319 Regular Member

    Hey jc,

    When you say "great effect", is that a negative effect, and if so, can you please describe what effect that is? Thanks.

    As for long term effects- I can't really say. We know people have been taking SJW for many years. I have read anecdotal reports of those taking it for 7-10 years continuously, and they reported no adverse effects. SC27 is more concentrated, but really you are still getting the same dose of hyperforins that the higher quality brands provide, it's just being provided in one daily dose. I think that we can be comfortable that SC27 is probably quite safe.
     
  3. Christle

    Christle Regular Member

  4. hyperwind

    hyperwind New Member

    New Chapter SC27 (=St. John's Force) - first experience!

    Yesterday got my 2 bottles of SC27 from Amazon's HerbsPro.

    Took 1 yesterday evening, 1 this morning and now it's past 8 pm here and I took 1 more intuitively (felt like it's needed).

    Too soon to say something. People who noticed hyperforin-rich extract are more 'serotonergic' may be quite right, though it's surely not SSRIs' blunt petrifying effect (which would be bad, actually).

    I surely may say, at least this far, that the effect is not that broad regular ethanolic extracts make. From my experience before, it takes sometimes more than 2 weeks to wash off hypericin side effects completely (sore eyes, headache etc), so... only time will show.

    The effect comes much slower than the one regular extracts in simple capsules produce. Actually, I felt something in not less than half an hour. Still, I should say the effect unfolds gradually during at least 3 hours than riches its plateau. Also, a softgel taken this morning on EMPTy stomach didn't produce the effect comparable to the first one taken yesterday evening or the one I feel unfolding now. The thing is I don't eat anything in the morning (I have no appetite, been so all my life) but I eat in the afternoon and have some snacks till 6 p.m. The extract in SC27 is LIPOPHILIC (FAT SOLUBLE) - like with other lipophilic substances, we can easily postulate that it strongly influences SC27's bioavailability. Take it with food.
     
  5. hyperwind

    hyperwind New Member

    Alas...
    I had to stop taking SC27. The thing is my personal affliction is aggression, irritability and anxiety and SC27 as such doesn't seem to take care of these, unlike regular ethanolic extracts. To be fair SC27 effect felt serotonergic to the same extent as e.g. Zoloft's.

    Though, for those plagued (like me) by sore eyes/headaches/stiff neck from regular SJW extracts but more prone to depression than to anxiety and especially aggression I would strongly recommend SC27 as it really doesn't have those side effects usually associated with light sensibility (or whatever, I'm saying that side effects were gone in 3 days after switching to SC27).
     
  6. bran319

    bran319 Regular Member

    Sorry to hear Hyperwind. I too noticed increased aggression at first on SC27, which eventually passed around 4-5 weeks after starting. I agree, in that it feels strongly serotonergic. Perhaps if you had managed to stick it out that would've passed for you as well. Good luck with whatever you try next.
     
  7. Aleqs

    Aleqs New Member

    Hi!
    Hope the topic is not dead for good) Though even if it is, I would just like to have some place to put my concerns...

    I've been taking SJW for a week (300 mg 3 x day) and noticed eye pain from the day 1.

    Just before I started SJW, I had used pupil-dilating eye drops for some minor eye strain problems (phenylephrine) for a month. First I thought eye pain was an after-effect of the drops, plus bright sunlight (spring is coming). Then I remembered the word "photosensitivity" in the SJW side effects list. So now I'm here, deadly fearing my eyes got damaged, sitting in a dark room all day, waiting for pain to stop (SJW discontinued).

    The thing is, I took SJW 11 years ago and had no side effects. Now my eyes are killing me.
     

Share This Page